U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Anne Eglash

A 21-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Call your physician: Given that you are due to deliver soon, I suggest being seen to evaluate your pain.
A 26-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Possibly mid-cycle: Your current menstrual cycle started on the first day of your period. Lets say that the first day of your menses was 7/18, about 5 days before the last day of bleeding, 7/23. Today is 7/28. this means that you started spotting about 9-10 days after the first day of your menses. This could be ovulation spotting.Another possibility could be infection, or a side effect of hormonal birth control.
A 17-year-old male asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Possibly: It is possible that you are noticing bladder irritation from azithromycin. It's cousin, erythromycin, is known to do this. Make sure to drink plenty of water to flush your bladder. Avoid excessive caffeine and fruit juices. If you have pain with urination, fever, back pain, or your symptoms don't improve in the next few days, see a physician.
A 39-year-old male asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Less sugar: Vegetable juice has a substantial amount of sugar from the veggies that it is made from. You will take in more calories from juice than if you eat a few servings of vegetables. Fiber is an issue too, and fiber from vegetables helps to reduce the risk of diabetes, colon cancer, diverticulosis, and obesity.
A 24-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Probably fine: It is very common for people to have intermittent times of twitching of the lower eyelid. Once it starts, it may continue on and off for up to 3 weeks at a time. If it lasts longer, you should be seen by a physician. Try to avoid excess caffeine, and try to get plenty of rest. The twitching may be a sign of too much stress.
A 28-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
No: Condom use will not make your lesions regress. Your partner has been exposed to the HPV strain(s) that you have. Condom use does not prevent transmission of HPV virus, since HPV lesions can be located outside of the area covered by the condom.
A 28-year-old male asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Wait 2-3 weeks: I suggest waiting 3 weeks after exposure to have your test done. If you know that you had sex with someone who has chlamydia, then you should be treated no matter what your testing shows. The urine test for chlamydia can be inaccurate (false negative) if you have voided within 2 hours of the time you do the urine test.
A 35-year-old male asked:
Dr. Anne Eglash
Family Medicine 35 years experience
Written policy: Ask to see the written policy on this issue. Typically medical groups will send records to other doctors per patient request without charge. They will make patients pay for the records if the records are sent directly to the patient. You could also call patient relations and complain, that usually helps.
A 20-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
A few possibilities: If the spotting is occurring 7-8 days after the last day of your menses, then you may be mid-cycle, and the spotting could be from ovulation. The spotting could also be from a vaginal infection, or from pregnancy, especially if your last menses was unusually light.
1 thank
A 17-year-old female asked:
Dr. Anne Eglash
Family Medicine 35 years experience
A few possibilities: Spotting between menses can be due to several reasons. These include infection, hormone changes, side effect of birth control such as the birth control pill or injected progesterone. The spotting could also represent pregnancy, although if she has not missed her menses, this is unlikely.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less